Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 170, NWS Tulsa, OK

April 8, 20087 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 8, 2008, 4:20 AM CDT for 7 counties in Oklahoma. It was in force for 85 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2008, 4:20 AM CDT (09:20 UTC)
Expired
Apr 8, 2008, 5:45 AM CDT
In force
85 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 85 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 4:35 AM CDTHAIL 0.753 W Locust Grove, OK
Apr 8, 4:42 AM CDTHAIL 0.75Peggs, OK
Apr 8, 4:47 AM CDTHAIL 1S Locust Grove, OKINTERSECTION HIGHWAYS 412 / 82
Apr 8, 4:59 AM CDTHAIL 0.75Twin Oaks, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:52 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2986 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
576 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 080920
SVRTSA
OKC001-021-035-041-097-115-145-081045-
/O.NEW.KTSA.SV.W.0170.080408T0920Z-080408T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
420 AM CDT TUE APR 8 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
  DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  EASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  OTTAWA COUNTY IN NORTHEAST OKLAHOMA
  EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 545 AM CDT

* AT 417 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES WEST OF PENSACOLA TO 12 MILES WEST OF
  HULBERT...MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...PENSACOLA...
  LOCUST GROVE...SALINA...BLUEJACKET...LANGLEY...HULBERT...
  SPAVINAW...PEGGS...KETCHUM...DISNEY...ROSE...AFTON...CLEORA...
  CHLOETA...NARCISSA...BERNICE...LEACH...COMMERCE...MIAMI...
  TAHLEQUAH...FAIRLAND...OAKS...TWIN OAKS...QUAPAW...JAY...SCRAPER...
  GROVE...KANSAS...WYANDOTTE...ELDON...PROCTOR...COLCORD...
  CHRISTIE...MARIETTA...WEST SILOAM SPRINGS...BARON...WATTS AND
  WESTVILLE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3700 9474 3700 9463 3698 9460 3640 9461
      3585 9450 3584 9478 3587 9536 3694 9502
      3702 9475
TIME...MOT...LOC 0920Z 270DEG 35KT 3646 9521 3592 9532

$$
2 follow-up statements
000 
WWUS54 KTSA 080952
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
452 AM CDT TUE APR 8 2008

OKC001-021-035-041-097-115-145-081045-
/O.CON.KTSA.SV.W.0170.000000T0000Z-080408T1045Z/
WAGONER OK-DELAWARE OK-CRAIG OK-OTTAWA OK-ADAIR OK-CHEROKEE OK-
MAYES OK-
452 AM CDT TUE APR 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR EASTERN MAYES...NORTHERN CHEROKEE...NORTHERN ADAIR...OTTAWA...
SOUTHEASTERN CRAIG...DELAWARE AND EASTERN WAGONER COUNTIES...

AT 446 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CHLOETA TO LOST CITY...MOVING EAST AT 35
MPH.

AT 446 AM CDT...AN ADDITIONAL LINE OF STRONG TO SEVERE THUNDERSTORMS 
WAS LOCATED FROM NEAR VINITA TO COWETA...MOVING EAST AT 35 MPH.  
WINDS TO 60 MPH CAN BE EXPECTED WITH THIS LINE OF STORMS.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...AFTON...
BERNICE...TAHLEQUAH...LEACH...NARCISSA...ZENA...JAY...FAIRLAND...
MIAMI...TWIN OAKS...COMMERCE...OAKS...CARDIN...GROVE...SCRAPER...
KANSAS...PICHER...ELDON...OTTAWA...QUAPAW...WYANDOTTE...PROCTOR...
COLCORD...MARIETTA...PEORIA...CHRISTIE...BARON...WEST SILOAM
SPRINGS...BALLARD...WESTVILLE AND WATTS.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3700 9474 3700 9463 3698 9460 3640 9461
      3585 9450 3584 9478 3587 9536 3694 9502
      3702 9475
TIME...MOT...LOC 0952Z 259DEG 33KT 3644 9490 3599 9506

$$
000 
WWUS54 KTSA 081034
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 AM CDT TUE APR 8 2008

OKC035-081043-
/O.CAN.KTSA.SV.W.0170.000000T0000Z-080408T1045Z/
CRAIG OK-
533 AM CDT TUE APR 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG COUNTY IS
CANCELLED...

LAT...LON 3700 9474 3700 9463 3698 9460 3640 9461
      3586 9450 3584 9478 3587 9536 3634 9520
      3659 9496 3696 9494 3702 9476
TIME...MOT...LOC 1033Z 259DEG 33KT 3631 9515 3587 9531

$$

OKC001-021-041-097-115-145-081045-
/O.CON.KTSA.SV.W.0170.000000T0000Z-080408T1045Z/
WAGONER OK-DELAWARE OK-OTTAWA OK-ADAIR OK-CHEROKEE OK-MAYES OK-
533 AM CDT TUE APR 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHEASTERN MAYES...NORTHERN CHEROKEE...NORTHERN ADAIR...
OTTAWA...DELAWARE AND EASTERN WAGONER COUNTIES...

AT 529 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SALINA TO 13 MILES SOUTHWEST OF HULBERT...MOVING EAST
AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LOCUST GROVE...
SPAVINAW...MARIETTA...DISNEY...LANGLEY...ROSE...PICHER...CARDIN...
QUAPAW...PEORIA...OTTAWA...WYANDOTTE...NARCISSA...FAIRLAND...
COMMERCE...MIAMI...SCRAPER...PEGGS...LOST CITY...ELDON...HULBERT...
TAHLEQUAH...WEST SILOAM SPRINGS...BERNICE...GROVE...ZENA...CHLOETA...
COLCORD...KANSAS...TWIN OAKS...LEACH...OAKS...JAY...WATTS...
BALLARD...WESTVILLE...PROCTOR...CHRISTIE AND BARON.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

DAMAGING HAIL IS POSSIBLE WITH THESE STORMS. SEEK SHELTER 
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3700 9474 3700 9463 3698 9460 3640 9461
      3586 9450 3584 9478 3587 9536 3634 9520
      3659 9496 3696 9494 3702 9476
TIME...MOT...LOC 1033Z 259DEG 33KT 3631 9515 3587 9531

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:37 AM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Apr 8, 2:37 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
237 AM CDT TUE APR 8 2008

.DISCUSSION...
WARM FRONT AT 2 AM THIS MORNING WAS NEARLY STATIONARY...STRETCHING
ALONG INTERSTATE 44 BACK TOWARDS THE SURFACE LOW THAT WAS LOCATED
OVER THE TEXAS PANHANDLE. SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG
THE FRONT AS THE LOW LEVEL JET INCREASES OVER OKLAHOMA...WITH
ADDITIONAL STRONG TO SEVERE STORMS INCREASING NORTH OF THE FRONT
AS WELL. WIND SHEAR NEAR THE FRONT AND SUFFICIENT ELEVATED
INSTABILITY ARE SUPPORTING ELEVATED SUPERCELLS CAPABLE OF
PRODUCING VERY LARGE HAIL...AND EXPECT THIS TREND TO CONTINUE
THROUGH THE MORNING. THERE WILL BE AN ISOLATED TORNADO THREAT NEAR
THE SURFACE BOUNDARY...ESPECIALLY IF A SUPERCELL IS ABLE TO BECOME
MORE SURFACE BASED. WILL PROBABLY NEED TO MAKE LAST MINUTE
ADJUSTMENTS TO FIRST PERIOD TEMPS/POPS BASED ON LAST LOOK AT RADAR
AND LOCATION OF THE BOUNDARY. AS AN IMPULSE WITHIN THE UPPER FLOW
MOVES THROUGH THE CENTRAL PLAINS TODAY...THE SURFACE LOW WILL MOVE
TO THE NORTHEAST ACROSS OK AND INTO MISSOURI. A TRAILING COLD
FRONT WILL ALSO MOVE ACROSS THE FORECAST AREA BEFORE STALLING JUST
SOUTH OF THE RED RIVER TONIGHT. THE FRONT WILL PROVIDE A FOCUS FOR
ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ACROSS THE FA DURING THE
LATE MORNING AND AFTERNOON HOURS.

GFS/ECMWF/WRF IN GOOD AGREEMENT WITH A MUCH STRONGER UPPER TROF
MOVING THROUGH THE FOUR CORNERS AREA ON WEDNESDAY...WITH LEE
CYCLOGENESIS OCCURRING AT THE SURFACE. STALLED FRONT NEAR THE RED
RIVER WILL LIFT BACK NORTH WEDNESDAY...WITH A QUICK RETURN OF DEEP
LOW LEVEL MOISTURE. STRONG LOW LEVEL JET WILL SUPPORT THUNDERSTORM
DEVELOPMENT ALONG AND NORTH OF THE NORTHWARD MOVING FRONT. STRONG JET
STREAK WILL ALSO BE ROTATING THROUGH THE BASE OF UPPER TROF
WEDNESDAY NIGHT...ENHANCING THE POTENTIAL FOR ELEVATED SEVERE
THUNDERSTORMS. EXCESSIVE RAINFALL WILL BE A CONCERN LATE WEDNESDAY
THROUGH THURSDAY...WITH MODEL PWATS OF AROUND 1.5 INCHES AND
DEWPOINTS RISING INTO THE UPPER 50S/LOW 60S DURING THIS TIME.
WILL PROBABLY NEED A FLASH FLOOD WATCH BEGINNING WEDNESDAY
EVENING...THOUGH WITH UNCERTAINTY IN LOCATION OF HEAVIEST RAINFALL
WILL LET THE DAY SHIFT TAKE ANOTHER LOOK BEFORE ISSUING ANY HEADLINES.
A DRYLINE WILL MOVE ACROSS OKLAHOMA DURING THE DAY
THURSDAY...FOLLOWED CLOSELY BEHIND BY THE COLD FRONT. UPPER DYNAMICS
WILL BE SUPPORTIVE OF WIDESPREAD SEVERE WEATHER THURSDAY AFTERNOON
AS THE UPPER LOW DEEPENS AND BECOMES NEGATIVELY TILTED. ROTATING
SUPERCELLS WILL BE POSSIBLE WITH THE DEGREE OF WINDS SHEAR
EXPECTED...AND ANY BACKING OF THE SURFACE WINDS WILL INCREASE THE
TORNADO POTENTIAL.

FRONT WILL CLEAR THE AREA BY THURSDAY NIGHT. WRAP AROUND CLOUDS AND
STRONG CAA WILL KEEP TEMPERATURES WILL BELOW AVERAGE FRIDAY AND
SATURDAY...AND WENT WITH A BLEND OF THE COLDER ECMWF AND WARMER
MAV GUIDANCE. MAINTAINED A DRY FORECAST THIS WEEKEND THROUGH THE
REST OF THE EXTENDED...WITH TEMPERATURES WARMING THROUGH THE
BEGINNING OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  45  64  63 /  90  20  70 100
FSM   73  53  69  62 /  80  50  60  90
MLC   72  52  68  65 /  60  50  70  80
BVO   62  40  63  59 /  80  10  70 100
FYV   70  45  64  61 /  90  40  40 100
BYV   70  43  61  59 /  90  40  30  80
MKO   70  46  64  62 /  90  30  70 100
MIO   64  39  65  60 / 100  10  40 100
F10   71  46  66  64 /  80  30  70  90
HHW   74  59  72  66 /  60  80  70  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...18
LONG TERM....03
Hazardous weather outlook, Apr 7, 10:27 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1027 PM CDT MON APR 7 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1027 PM CDT MON APR 7 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...WEST OF HIGHWAY 75.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 44.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A FEW ELEVATED SEVERE THUNDERSTORMS HAVE MOVED ACROSS NORTHEAST
OKLAHOMA THIS EVENING MOSTLY ALONG AND NORTH OF A WARM FRONT THAT
WAS LOCATED FROM NEAR OKLAHOMA CITY TO TULSA TO BENTONVILLE. THESE
STORMS COULD STILL PRODUCE HAIL ACROSS FAR NORTHEAST OKLAHOMA
EARLY TONIGHT. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP AFTER MIDNIGHT ALONG AND NORTH OF THE WARM
FRONT AS A STRENGTHENING LOW LEVEL JET DEVELOPS. VERY LARGE HAIL
AND HEAVY RAIN WILL BE POSSIBLE WITH THIS ACTIVITY. THE OVERALL
THREAT OF SURFACE BASED THUNDERSTORMS CONTINUES TO DIMINISH WITH
TIME...WITH ONLY A SMALL TORNADO THREAT REMAINING WITH STORMS THAT
FORM NEAR THE WARM FRONT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED ACROSS NORTHEAST OKLAHOMA
THROUGH MUCH OF TONIGHT...AND POSSIBLY INTO THE EARLY MORNING HOURS
FARTHER EAST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING TUESDAY MORNING.
HOWEVER...IF THERE ARE NOT STORMS AROUND SUNRISE...ADDITIONAL
THUNDERSTORMS MAY FORM ALONG A COLD FRONT THAT WILL MOVE ACROSS
THE AREA LATE TUESDAY MORNING AND TUESDAY AFTERNOON.  ENOUGH
SHEAR AND INSTABILITY WILL BE PRESENT FOR SEVERE THUNDERSTORMS.

AFTER A RELATIVE BREAK IN THE ACTION TUESDAY NIGHT AND WEDNESDAY...
STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY
NIGHT AS THE COLD FRONT RETURNS AS A WARM FRONT. HEAVY RAIN
AND FLASH FLOODING WILL ALSO BE A CONCERN WEDNESDAY NIGHT. ANOTHER
ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE THURSDAY AS A DRY LINE
AND COLD FRONT PUSH THROUGH THE AREA.

HIGH PRESSURE WILL BUILD INTO THE AREA BEHIND A COLD FRONT
THURSDAY NIGHT BRINGING TRANQUIL WEATHER TO THE AREA INTO
THE WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECAST FOR
POSSIBLE SPOTTER ACTIVATION FROM TUESDAY INTO THURSDAY. PARTICULAR
ATTENTION SHOULD BE PAID TO THE FLASH FLOOD POTENTIAL WEDNESDAY
NIGHT AND THE SEVERE WEATHER POTENTIAL THURSDAY AFTERNOON.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 8, 3:15 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
315 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     HAIL             6 SW OWASSO             36.21N 95.93W
04/08/2008  E0.88 INCH       TULSA              OK   AMATEUR RADIO

            U.S. 75 AND 56TH STREET NORTH.

&&

CAS
Local storm report, Apr 8, 3:28 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
328 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 AM     HAIL             TULSA                   36.13N 95.92W
04/08/2008  E1.75 INCH       TULSA              OK   AMATEUR RADIO

            91ST AND MINGO

&&

NMM
Local storm report, Apr 8, 3:29 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
329 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 AM     HAIL             BIXBY                   35.94N 95.88W
04/08/2008  E1.75 INCH       TULSA              OK   NWS EMPLOYEE

            GOLF BALL TO EGG SIZED HAIL

&&

NMM
Local storm report, Apr 8, 3:34 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
334 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 AM     HAIL             BIXBY                   35.94N 95.88W
04/08/2008  E1.75 INCH       TULSA              OK   PUBLIC

0330 AM     HAIL             10 SE TULSA             36.03N 95.80W
04/08/2008  E1.75 INCH       TULSA              OK   AMATEUR RADIO

&&

GEW
Local storm report, Apr 8, 3:36 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
336 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HAIL             7 SE TULSA              36.06N 95.83W
04/08/2008  E1.50 INCH       TULSA              OK   PUBLIC

            66TH AND MINGO

&&

GEW
Local storm report, Apr 8, 3:39 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
339 AM CDT TUE APR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HAIL             TULSA                   36.13N 95.92W
04/08/2008  E1.75 INCH       TULSA              OK   AMATEUR RADIO

            NUMEROUS REPORTS OF HAIL RECEIVED 1 TO 1 3/4 THROUGHOUT
            TULSA COUNTY

&&

GEW

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:45 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee90 min
Apr 7, 8:26 PM CDTSpecial Weather StatementTSAOsage34 min
Apr 7, 8:40 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa95 min
Apr 7, 9:04 PM CDTSpecial Weather StatementTSAOsage26 min
Apr 7, 9:35 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington35 min
Apr 7, 9:55 PM CDTSevere Thunderstorm WarningTSARogers65 min
Apr 7, 10:37 PM CDTSevere Thunderstorm WarningTSAMayes83 min
Apr 7, 11:42 PM CDTSevere Thunderstorm WarningTSADelaware22 min
Apr 8, 12:25 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee110 min
Apr 8, 1:14 AM CDTSevere Thunderstorm WarningTSACreek61 min
Apr 8, 1:25 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee95 min
Apr 8, 1:53 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa67 min
Apr 8, 2:05 AM CDTSevere Thunderstorm WarningTSAOsage, Tulsa70 min
Apr 8, 2:11 AM CDTSevere Thunderstorm WarningTSACreek64 min
Apr 8, 2:23 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee86 min
Apr 8, 2:29 AM CDTTornado WarningTSAOsage, Pawnee, Tulsa46 min
Apr 8, 2:36 AM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner69 min
Apr 8, 2:52 AM CDTTornado WarningTSAOsage, Tulsa23 min
Apr 8, 3:08 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Rogers, Tulsa, Wagoner82 min
Apr 8, 3:24 AM CDTSevere Thunderstorm WarningTSACherokee81 min
Apr 8, 3:29 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington76 min
Apr 8, 3:47 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers58 min
Apr 8, 4:26 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee37 min
Apr 8, 4:31 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner59 min
Apr 8, 4:45 AM CDTSpecial Weather StatementTSACraig45 min
Apr 8, 5:28 AM CDTSevere Thunderstorm WarningTSAWagoner47 min
Apr 8, 5:44 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware61 min
Apr 8, 6:13 AM CDTFlash Flood WarningTSACreek, Tulsa, Wagoner4 hr
Apr 8, 9:58 AM CDTRiver Flood WarningTSACreek3 days
Apr 8, 5:55 PM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more43 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.